Large and moderate deviations for the local time of a recurrent Markov chain on 2
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 5, pp. 687-704.
@article{AIHPB_1998__34_5_687_0,
     author = {Gantert, N. and Zeitouni, O.},
     title = {Large and moderate deviations for the local time of a recurrent {Markov} chain on $\mathbb {Z}^2$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {687--704},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {5},
     year = {1998},
     zbl = {0910.60013},
     mrnumber = {1641674},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1998__34_5_687_0/}
}
TY  - JOUR
AU  - Gantert, N.
AU  - Zeitouni, O.
TI  - Large and moderate deviations for the local time of a recurrent Markov chain on $\mathbb {Z}^2$
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1998
DA  - 1998///
SP  - 687
EP  - 704
VL  - 34
IS  - 5
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1998__34_5_687_0/
UR  - https://zbmath.org/?q=an%3A0910.60013
UR  - https://www.ams.org/mathscinet-getitem?mr=1641674
LA  - en
ID  - AIHPB_1998__34_5_687_0
ER  - 
%0 Journal Article
%A Gantert, N.
%A Zeitouni, O.
%T Large and moderate deviations for the local time of a recurrent Markov chain on $\mathbb {Z}^2$
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1998
%P 687-704
%V 34
%N 5
%I Gauthier-Villars
%G en
%F AIHPB_1998__34_5_687_0
Gantert, N.; Zeitouni, O. Large and moderate deviations for the local time of a recurrent Markov chain on $\mathbb {Z}^2$. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 5, pp. 687-704. http://archive.numdam.org/item/AIHPB_1998__34_5_687_0/

[1] E. Csáki, P. Révész and J. Rosen, Functional laws of the iterated logarithms for local times of recurrent random walks in Z2, to appear in AIHP, 1998. | Numdam | MR | Zbl

[2] A. Dembo and O. Zeitouni, Large deviations techniques and applications, Second edition, Springer, New York, 1998. | MR | Zbl

[3] J.D. Deuschel and D.W. Stroock, Large deviations, Academic Press, Boston 1989. | MR | Zbl

[4] N.C. Jain and W.E. Pruitt, Lower tail probability estimates for subordinators and non-decreasing random walks, Ann. Prob, Vol. 15, 1987, pp. 75-101. | MR | Zbl

[5] N.C. Jain and W.E. Pruitt, Maximal increments of local time of a random walk, Ann. Prob, Vol. 15, 1987, pp. 1461-1490. | MR | Zbl

[6] M. Marcus and J. Rosen, Laws of the iterated logarithm for the local time of recurrent random walks on Z2 and of Lévy processes and random walks in the domain of attraction of Cauchy random variables, Ann. Inst. H. Poincaré, Vol. 30, 1994, pp. 467-499. | Numdam | MR | Zbl